MathSciNet Relay Station
MathSciNet bibliographic data
MR694610 (84k:20018) 20G05 (22E55)
Spaltenstein, N. Caractères unipotents de $\sp{3}D\sb{4}({\bf F}\sb{q})$. (French) [Unipotent characters of $\sp{3}D\sb{4}({\bf F}\sb{q})$] Comment. Math. Helv. 57 (1982), no. 4, 676–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement